Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had an abortion due to weak growth of the fetus. Torchnil prescribed till next pregnancy. Pimples on face and shoulders. Side effects?

Hi Doctor, my wife has got abortion in 6th week. it was said that due to weak growth in baby. it was 5th weak size where expected is 6th week. and our doctor suggested to take torchnil tablets one a day until the next pregnancy. but,since my wife is taking tablets she is getting pimples on face and shoulders. is this is due to having torchnil tablets. earlier she has no pimples. please suggest whether to continue till her pregnancy?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response


It is a herbal medicine and we don't know which herb causes acne as there are almost 11 herbs in it.

You can give a gap of one month and see whether the acne subside or not. It is kind of a test and there is no harm in not taking it for one month.

If you want to continue with the drug then she should do frequent washing of the face and apply clindamycin cream locally.

Avoid spicy and fatty foods

Best wishes
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor